# SDR YV3R2020060400282

- Difficulty date: May 11, 2020
- Submitted: June 4, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-AQ
- Make and model: Robsin R44
- Aircraft serial: 2338
- Aircraft time: 2,224 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 3438
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR RPM NEEDLE IS INOPERATIVE.
